Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV related

Jul 8, 2015

I am a male on ART and have my CD4 around 800 but of late am have being developing some skin burns on in between my battous. i missed my dose last week but 2 for two days

Response from Dr. Young

Hello and thanks for posting.

It's not clear what the cause of your skin lesions are, especially based on the very limited information you've listed. It's very unlikely that with a CD4 of 800 that it's HIV/AIDS related, and missing a day or two of medications are also not likely to be the cause.

If the symptoms persist, or if they are painful, I'd suggest speaking to your care provider.

BY



Previous
Changing Time to Take PEP
Next
medication compatability

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement